# SDR DL72S990478

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT E-1 LETTER CK, AFT ENTRY DOOR FRAME CUTOUT HAS .5 INCH VISIBLE CRACK LT SIDE.  REPAIRED PER SRM 53-10-9.
